USP Electronic Research Repository

Integral semihereditary orders inside a Bezout Maximal Order

Kauta, John S. (1997) Integral semihereditary orders inside a Bezout Maximal Order. Journal of Algebra, 189 (2). pp. 253-272. ISSN 0021-8693

[img] PDF - Published Version
Restricted to Repository staff only

Download (229kB)


In this paper we show that over a commutative valuation ringV, a semihereditaryV-orderHin a finite-dimensional simple Artinian ring is a (finite) intersection of Bézout (maximal)V-orders iff eitherHis Bézout orHis contained in a BézoutV-order andJ(V) is a principal ideal ofV.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: John Kauta
Date Deposited: 05 Nov 2013 22:18
Last Modified: 05 Nov 2013 22:18

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...